{
  "source_id": "10.15388/lmj.1965.19559",
  "archive": "Vilnius University Press journals (journals.vu.lt)",
  "publisher": "Vilnius University Press",
  "journal": "Lithuanian Mathematical Journal",
  "journal_original": "Lietuvos matematikos rinkinys / Литовский математический сборник",
  "year": 1965,
  "volume": "5",
  "issue": "2",
  "pages": "261–273",
  "first_page": 261,
  "last_page": 273,
  "title": "Об асимптотических законах распределения аддитивных арифметических функций",
  "title_en": null,
  "authors": [
    "J. Kubilius"
  ],
  "language": "Russian",
  "language_evidence": "zbMATH Open language=Russian (Zbl 0146.05301); Russian original title in Crossref abstract; deposited English/German/French title is the summary title",
  "doi": "10.15388/lmj.1965.19559",
  "landing_page": "https://www.journals.vu.lt/LMJ/article/view/19559",
  "pdf_url": "https://www.journals.vu.lt/LMJ/article/download/19559/18688",
  "license": "CC BY 4.0",
  "license_url": "https://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "Crossref license field (http://creativecommons.org/licenses/by/4.0)",
  "license_notice": "Translated from Russian. Original: J. Kubilius, “Об асимптотических законах распределения аддитивных арифметических функций”, Lithuanian Mathematical Journal, 1965, vol. 5 no. 2, pp. 261–273, https://doi.org/10.15388/lmj.1965.19559. Published by Vilnius University Press; license CC BY 4.0 (https://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher. Changes: translated into English.",
  "scan_pages": 14,
  "scan_bytes": 362898,
  "scan_sha256": "35c2ef7073ae78afc00b1e5b501e53ae88e472ea4ad80c9e9305dd3149d18754",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.15388/lmj.1965.19559",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
